# SDR 2003UALA00671

- Difficulty date: September 8, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 31,818 hours, 6,319 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXTERNAL FUSELAGE SKIN AT STATION 835, BETWEEN STR 25L AND 26L DENTED AND CRACKED.   MAJOR REPAIR ACCOMPLISHED. FLUSH REPAIR.
